# SDR UIEA2017080101405

- Difficulty date: August 19, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 97,847 hours, 17,365 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD AFT FLAP T/E HAS CHAFING. FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 51-70-01-2R, 51-70-10-2R AND SRM 51-70-10-2R REPAIR 2 FIG 201.
